# SDR DALA2023011300290

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 22,006 hours, 8,188 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N17060229AA4042
- Condition: Fod
- Location: Galley
- Part time: 14,512 hours, 5,297 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

(LOG 2579651) CREW NOTICED BURNING RUBBER SMELL COMING FROM OVEN. OUND ON GRILL AT BACK OF OVEN OVER FAN HAS MELTED PLASTIC FUSED TO OPENINGS. REMOVED AND REPLACED FWD GALLEY OVEN REF B737 AMM 25-31. OPS CHECKS OK.
